# SDR SWAA103927

- Difficulty date: July 1, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 51,016 hours, 42,019 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: 6546452
- Part serial: MA3168
- Condition: Broken
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND LT WING NR 4 GROUND SPOILER O/B HINGE LUG BROKEN.  REMOVED AND REPLACED SPOILER PER MM.
